# SDR AWXA9900453

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 143N1009
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED IN UPPER FLANGE OF FWD CARGO DOOR CUTOUT FS 600 BETWEEN STR 24L AND 26 L.  REMOVED DAMAGED SECTION OF FRAME IAW SRM 53-00-07 FIG 201, FABRICATED                                        REPLACEMENT FRAME SECTION AND SPLICE CHANNEL IAW SRM 53-00-07 FIG 201.  INSTALLED REPLACEMENT FRAME SECTION AND INSTALLED REPLACEMENT PART IAW 53-00-07.
